# SDR ASAA2021062635201

- Difficulty date: June 26, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 27,316 hours, 8,606 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 3150 · Central Warning
- Part: Fault Code
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE FAULT CODE 75-10591 FOUND #1 ENGINE. TBV POSITION SIGNAL OUT OF RANGE. LONG TIME FAULT. DEFERRED PER T/C 78273000. GROUNDED - YES. T/S PER B737-900 FIM 75-23 TASK 802, PERFORMED EEC BITE PROCEDURE PER FIM 73-00 TASK 801 FOUND NO RECENT FAULTS AND NO FAULT ON FAULT HISTORY TECH SERVICES REPORT NO HISTORY.
